# SDR ASAA2016120818981

- Difficulty date: December 8, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 39,385 hours, 11,916 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: B System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT B DISENGAGED AT FL 360 TWO TIMES. AUTOPILOT A, WORKED FINE.  ACFT GROUNDED.  PERFORMED CURRENT STATUS CHECK,  NO FAULTS. PERFORMED LAND VERIFY BITE GROUP 49, ALL TESTS PASSED. ACFT REMAINS CAT IIIA AUTOLAND & HGS.
